DOI QR코드

DOI QR Code

LOCALLY SYMMETRIC HALF LIGHTLIKE SUBMANIFOLDS IN AN INDEFINITE KENMOTSU MANIFOLD

  • Jin, Dae-Ho (Department of Mathematics Dongguk University)
  • Received : 2011.03.29
  • Published : 2012.07.31

Abstract

In this paper, we study locally symmetric half lightlike submanifolds M of an indefinite Kenmotsu manifold $\bar{M}$ subject to the conditions: (1) The transversal vector bundle $tr(TM)$ is parallel with respect to the connection $\bar{\nabla}$ of $\bar{M}$ and (2) M is irrotational.

References

  1. K. L. Duggal and A. Bejancu, Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Kluwer Acad. Publishers, Dordrecht, 1996.
  2. K. L. Duggal and D. H. Jin, Half-lightlike submanifolds of codimension 2, Math. J. Toyama Univ. 22 (1999), 121-161.
  3. K. L. Duggal and D. H. Jin, Null Curves and Hypersurfaces of Semi-Riemannian Manifolds, World Scientific, 2007.
  4. D. H. Jin, The curvatures of lightlike hypersurfaces in an indefinite Kenmotsu manifold, Balkan Journal of Geometry and its Application 17 (2012), no. 2, 49-57.
  5. D. H. Jin, Einstein half lightlike submanifolds with special conformalities, to appear in Bull. Korean Math. Soc.
  6. K. Kenmotsu, A class of almost contact Riemannian manifolds, Tbohoku Math. J. 21 (1972), 93-103.
  7. D. N. Kupeli, Singular Semi-Riemannian Geometry, Mathematics and Its Applications, vol. 366, Kluwer Acad. Publishers, Dordrecht, 1996.
  8. R. Shankar Gupta and A. Sharfuddin, Lightlike submanifolds of indefinite Kenmotsu manifold, Int. J. Contemp. Math. Sci. 5 (2010), no. 9-12, 475-496.
  9. K. Yano, Integrable Formulas in Riemannian Geometry, Marcel Dekker, New York, 1970.

Cited by

  1. GEOMETRY OF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KENMOTSU MANIFOLD vol.36, pp.4, 2014, https://doi.org/10.5831/HMJ.2014.36.4.707